Re: ortho tri cyclin lo..need help really bad
I can only tell you my daughter's story. She started on birth control with the depro shot, which is NOT supposed to be good for acne. Well, her skin was absolutely fine. BUT, she had so many side effects from the depro that she switched after about 1 1/2 years and went to reg. Ortho Tri Cylclin. This one made her VERY sick to her stomach, no effect on her skin, which was doing fine. THEN, she switched to Ortho LO....and her skin has been AWFUL ever since. She stays on it as she is sexually active and this seems to be one of the pills she can tolerate well for side effects.
I'm trying to convince her to try Yasmin, but she's leery to try a new one.
I think one of the problems and this is just MY OPINION is the distribution of the hormones in Ortho LO. It's a different level of hormones throughout the cycle. In Yasmin, it's the same steady dose of hormones.
Does that make any sense??